Home » Frequently asked Questions on Health » How can the side effects of AKT-4 be avoided?

How can the side effects of AKT-4 be avoided?

Q: My daughter is 27 years old and she has started the AKT-4 course from today. Please guide me what I should do to avoid the side effects of it? And after the completing the course she will be alright?

A:AKT-4 contains four medicines: rifampicin, isoniazid, ethambutol and pyrizinamide. In order to reduce side effects one should given vitamin B-6. For the convenience of the patients some brands such as Wokex-4 contain vitamin B-6 also. Hence you can use either Wokex-4 brand or administer B-6 vitamin 10mg separately. Visual functions should be tested before starting therapy or immediately thereafter LFTs (liver function tests) and uric acid levels should be monitored periodically say every 8 weeks or so. Medicines must be taken regularly. There will be no long lasting side effects. Once treatment is over (lasting from 6 months to 9 months at the most), the patient will be absolutely fine and normal in every respect.

RELATED FAQ

................... Advertisement ...................

................... Advertisement ...................

 

................... Advertisement ...................

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic

................... Advertisement ...................

-------------------------------- Advertisement -----------------------------------